# SDR DHL2006752

- Difficulty date: August 31, 2006
- Submitted: September 6, 2006
- Operation: Air carrier
- Aircraft: N752DH
- Make and model: Boeing 727223
- Aircraft serial: 22466
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: 65173437
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH THE VISUAL INSPECTION OF THE UPPER WING SURFACE A BULGE WAS NOTICED JUST AFT OF THE AFT SPAR CAP AT APPROX STA 523 ON THE RIGHT WING.  AFTER FURTHER CHECKING THE STOP SUPPORT FOR THE SPOILERS WAS FOUND TO BE CORRODED.  THE PART WAS REPLACED PER BOEING SRM 51-30-2 AND 51-10-1.
